Vol. 57, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 311: 1
Vol. 310: 1  2
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Online Archive
The Journal
Editorial Board
Submission Guidelines
Submission Form
Policies for Authors
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
Other MSP Journals
Dendritic compactification

Keith Roy Allen

Vol. 57 (1975), No. 1, 1–10

Let X be a rim compact dendritic space. It is shown that the unique dendritic compactification of X is the same as the Freudenthal compactification of X. This compactification is characterized in terms of monotone maps from X into the closed unit interval, and is shown to be a GA compactification. An example is given to show that X need not have a convex cut point partial order, in order to have a dendritic compactification.

Mathematical Subject Classification 2000
Primary: 54D35
Secondary: 54F50
Received: 30 August 1974
Published: 1 March 1975
Keith Roy Allen